Kodai Mathematical Journal

The spectral geometry of harmonic maps into ${\bf H}{\rm P}^n(c)$

XiaoLi Chao

Full-text: Open access

Article information

Source
Kodai Math. J., Volume 20, Number 1 (1997), 33-40.

Dates
First available in Project Euclid: 23 January 2006

Permanent link to this document
https://projecteuclid.org/euclid.kmj/1138043718

Digital Object Identifier
doi:10.2996/kmj/1138043718

Mathematical Reviews number (MathSciNet)
MR1443363

Zentralblatt MATH identifier
0891.53041

Subjects
Primary: 58E20: Harmonic maps [See also 53C43], etc.
Secondary: 53C42: Immersions (minimal, prescribed curvature, tight, etc.) [See also 49Q05, 49Q10, 53A10, 57R40, 57R42] 58G18 58G25

Citation

Chao, XiaoLi. The spectral geometry of harmonic maps into ${\bf H}{\rm P}^n(c)$. Kodai Math. J. 20 (1997), no. 1, 33--40. doi:10.2996/kmj/1138043718. https://projecteuclid.org/euclid.kmj/1138043718


Export citation

References

  • [B] I. BERNDT, Real hypersurfaces in quaternionic space forms, J. Reine Angew. Math., 419 (1991), 9-26.
  • [BGM] M. BERGER, P. GANDUCHON AND E. MAZET, Le Spectre d'une Variete Riemannienne, Lecture Notes in Math., 194, 1971
  • [D] H. DONELLY, Spectral invariants of the second variation operator, Illinois J. Math., 21(1977), 185-189
  • [F] B. FUGLEDE, Harmonic morphisms between Riemannian manifolds, Ann. Inst. Fourie (Grenoble), 28(1978), 107-144.
  • [G] P. GILKEY, Thespectral geometry ofa Riemannian manifolds. J. Differential Geom, 10(1975), 601-618
  • [H] T. HASEGAWA, Spectral geometry of closed minimal submanifolds in a space form, real o complex, Kodai Math. J., 3 (1980), 224-252.
  • [1] T. ISHIHARA, Amapping of Riemannian manifolds which preserves harmonic functions, J. Math Kyoto Univ., 19(1979), 215-229.
  • [NTV] S. NISHIKAWA, P. TONDEUR AND L. VANHECKE, Spectral geometry for Riemannian foliations, Ann. Global Anal. Geom., 10(1992), 291-304
  • [U] H. URAKAWA. Spectral geometry ofthe second variation operator ofharmonic maps, Illinois J. Math, 33(1989), 250-267 MY CURRENT ADDRESS: